# SDR DALA1240610918

- Difficulty date: May 1, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER PANEL, AFT SIDE BETWEEN BS 370-389 AND 408-427 .  DOOR PAN AND ANGLE CORROSION OUT OF LIMITS.  REMOVED AND REPLACED DOOR PAN AND ANGLES PER SRM 51-30-2.
